Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Excessive body hair. Any pill to balance hormones?

Hi, I m an 18 year old girl and I have alot of hair covering my body. On my back, chest , stomach , toes and arms. I ve heard that this could mean I have too many male hormones. I ve tried shaving, waxing, plucking, creams, and just about everything out there other then laser hair removal (I m only 18 and can t afford it) I m going to the doctor to talk about it, is there any kind of pill that can help balance my hormones and get the hair under control?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
thanks for your querry
well ur problem seems to be because of hormonal imbalance that is due to some problems in the ovary ,could it be a you better consult a gynaecologist ,and get an ultrasound done to see whats actually is the cause of the mean time i would like to know further answers from you you have normal periodic cycle?
2.are you getting acne also?
3.are you putting on weight?
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor